# SDR CKSA97453

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION RT CUSP WEB RIVETS SHEARED LIGHT CORROSION (R3) STA 220.  REMOVED CORROSION IAW DC8 SRM 51-1-8 CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0 FIG 1F.  REPAIRED CUSP WEB IAW DC8 SRM 53-2-5 FIG 15. (7075-T6) CORROSION CARD NUMBER 573R-0552. NON-ROUTINE TASK CARD NUMBER 110534.
